# SDR DALA14020659212

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Bs 1269-1276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE AREA IN AFT CARGO BAY BS 1269-1276 BETWEEN L29-30R CORROSION ON SHEAR TIE. FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-02.
